Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a conjecture of Tomas Sauer regarding nested ideal interpolation


Author: Boris Shekhtman
Journal: Proc. Amer. Math. Soc. 137 (2009), 1723-1728
MSC (2000): Primary 41A63; Secondary 41A10, 41A80, 13P10
DOI: https://doi.org/10.1090/S0002-9939-08-09816-X
Published electronically: December 11, 2008
MathSciNet review: 2470830
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Tomas Sauer conjectured that if an ideal complements polynomials of degree less than $ n$, then it is contained in a larger ideal that complements polynomials of degree less than $ n-1$. We construct a counterexample to this conjecture for polynomials in three variables and with $ n=3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 41A63, 41A10, 41A80, 13P10

Retrieve articles in all journals with MSC (2000): 41A63, 41A10, 41A80, 13P10


Additional Information

Boris Shekhtman
Affiliation: Department of Mathematics and Statistics, University of South Florida, Tampa, Florida 33620
Email: boris@math.usf.edu

DOI: https://doi.org/10.1090/S0002-9939-08-09816-X
Keywords: Ideal interpolation, nested ideals, multivariate divided differences
Received by editor(s): May 30, 2008
Published electronically: December 11, 2008
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.